# SDR ALGAR316115283

- Difficulty date: March 16, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N617AL
- Make and model: Bell 407
- Aircraft serial: 52365
- Aircraft time: 12,759 hours
- System (JASC): 3210 · Main Landing Gear
- Part: Crosstube
- Part number: 407724101
- Part serial: 5283
- Condition: Corroded
- Location: Zone 700
- Part time: 6,558 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BEYOND LIMITS ON CROSSTUBE.
